# SDR USAA2009123093447

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 31,298 hours, 11,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: C0912
- Condition: Discharged
- Location: Evac Slide
- Part time: 31,298 hours, 11,178 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-PHL - EMERGENCY EGRESS SYSTEM - L2 SLIDE BOTTLE DEPLETED / DEFECTIVE FOLLOWING L2 SLIDE OPERATIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE SLIDE BOTTLE IAW AMM 25-62-49-04.
